# SDR SWAA2016121910613

- Difficulty date: December 13, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101042
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT AREA LIGHT INOP BETWEEN ROW 14 TO ROW 24.  R&R LIGHT ASSEMBLY IAW AMM.
